Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took zanocin and crocin during fever. Bilirubin level is slightly elevated. Is it side effect?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
My wife is 30 years old and her bilirubin (conjugated) is 0.9 mg/dl. She took zanocin and crocin when she had fever (was feeling very cold). is the increase in bilirubin because of zanocin? please advise
Posted Fri, 6 Dec 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 2 hours later
Brief Answer: Usual doses of crocin or Zanocin doesnt do that... Detailed Answer: Hello, Welcome to Healthcare Magic, She has slightly elevated levels of Conjugated bilirubin levels. Taking Zanocin or crocin in usual doses doesnt cause any problem. Better take her to a Physician and get done the Total bilirubin & direct bilirubin once again. Nothing to worry much because its a very mild elevated level,as it may be seen in viral infections and fevers also. If you have any further questions please let me know. Regards, Dr.VENKAT
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor